# SDR C2XA04TY029

- Difficulty date: January 31, 2004
- Submitted: January 31, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMB-135/145 SRM-51-20-03, 51-40-02 AND CMP-51-21-04/05/06.
